Nonnegative matrices, zero patterns, and spectral inequalities

Elsner L, Johnson CR (1989)
Linear algebra and its applications 120: 225-236.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Elsner L, Johnson CR. Nonnegative matrices, zero patterns, and spectral inequalities. Linear algebra and its applications. 1989;120:225-236.
Elsner, L., & Johnson, C. R. (1989). Nonnegative matrices, zero patterns, and spectral inequalities. Linear algebra and its applications, 120, 225-236.
Elsner, L., and Johnson, C. R. (1989). Nonnegative matrices, zero patterns, and spectral inequalities. Linear algebra and its applications 120, 225-236.
Elsner, L., & Johnson, C.R., 1989. Nonnegative matrices, zero patterns, and spectral inequalities. Linear algebra and its applications, 120, p 225-236.
L. Elsner and C.R. Johnson, “Nonnegative matrices, zero patterns, and spectral inequalities”, Linear algebra and its applications, vol. 120, 1989, pp. 225-236.
Elsner, L., Johnson, C.R.: Nonnegative matrices, zero patterns, and spectral inequalities. Linear algebra and its applications. 120, 225-236 (1989).
Elsner, Ludwig, and Johnson, Charles R. “Nonnegative matrices, zero patterns, and spectral inequalities”. Linear algebra and its applications 120 (1989): 225-236.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar